LYRICA poll...........yes or no

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Feb 27, 2008.

  1. I know we have discussed lyrica alot here, but lets do a yes or no if you think it has really helped or not. Especially now that its been out quite awhile for fibro. Also if u would Please put the yes or no at the top and if you want to follow up with any other remarks at the bottom. Mgs also would help.


    Myself..... Yes and No ( 100 mg 2 times working up to 3 times a day)


    it seemed to help at first then not so much.
  2. Densgirl

    Densgirl New Member

    Yes and No


    It helped, but had to get off due to vision problems.

    Aja
  3. tonakay

    tonakay New Member

    The only thing lyrica did for me was to make my hands and feet swell, so after four days I threw the sample bottle away. My dose was 50mg at bedtime.

    I am happy it works for so many, just didn't for me!

    Tona
  4. connieaag

    connieaag New Member

    Worked for sleep but side effects were too great to stay on it.
  5. janie0056

    janie0056 New Member

    only could take for a short period. Had a few side effects that I could not tolerate.
  6. Nag

    Nag New Member

    Have been on Lyrica now for 4 months, it helps with the burning and a lot of the pain from bad disks.

    Yes, I've had persistent side effects, but I'm still on it. So far.
  7. CAAnnieB

    CAAnnieB New Member

    GREAT sleep, good pain relief (best ever), major improvement in my general mood & daytime energy ...

    Negative side effects: increased appetite/ weight gain (15 lb.)/ edema

    I put up with side effects because the positive benefits are SUPER!(Haven't felt this good in 15 years!)

    Highest Dose: 100mg 3 times a day for daily dose of 300mg
    Current Dose: 50mg 3-4 times a day for daily dose of 150-200mg

    The swelling & bloated tummy were worse at the higher dose. I'm taking a mild diuretic to help with the fluid retention problem.

    I'd encourage those trying Lyrica to stay on it & give it a good try for at least 2 months...I've found that the initial side effects either completely went away or have lessened greatly the longer I am on it.

    On it since January'08...I'm getting parts of my "old life" back & it feels SO good!

    Hugs,
    Annie
    [This Message was Edited on 05/01/2008]
  8. momof27

    momof27 New Member


    YES WHEN ON IT FOR THE PAIN IT WAS A LIFE SAVER

    NO BECAUSE OF THE SIDE EFFECTS, WEIGHT GAIN, VERY HIGH BLOOD PRESSURE ,DUH FEELING, I'M OFF IN PAIN , NORMAL BLOOD PRESSURE, MENTALLY AWAKE , LOOKING FOR NEXT HELP.


    IT MADE ME NOT BE ABLE TO TELL OR FEEL WHEN I HAD TO PEE[This Message was Edited on 03/09/2008]
  9. fisher1949

    fisher1949 New Member

    Didn't seem like it helped - went off because of side effects.

    However, I do like the newer commercial with the youg woman with her children.
  10. Fransmom

    Fransmom New Member

    Didn't help the pain and the side effects (mental fog, dizziness) made it hard to work. Was taking 150mg twice a day by the time I went off. Weirdest thing about it is that three days after I started tapering off I had two days when I had NO symptoms of pain, etc. It was like I was cured...then, wham, back to the icks.

    Eileen
  11. Denamay

    Denamay New Member

    Some days I do not have much pain, but today is another story, pain all over.

    Lyrica worked great at first as I have posted before, and now I am not so sure.

    I have been on this med for 4 months.

    I will give it another month.

    I am so disapointed and worried.

    I take 450 mgs. 150 mgs 3 times a day
    Denamay
    [This Message was Edited on 02/28/2008]
  12. crankyjo

    crankyjo New Member

    IT HAS WORKED FOR ME AND I HOPE FOR YEARS TO COME.BEEN ON IT ALL MOST IYR.
    [This Message was Edited on 02/28/2008]
  13. Highlights

    Highlights New Member

    I started it 2 weeks ago, 50 mg. at night and 50 mg.in morning.

    Yes - within 48 hours I felt like the volume had been turned down on pain, my muscles did not feel so stiff and painful, my muscles felt loose and flexible. I could move with more ease, less muscle tightness.

    No- It did not help my sleep at all. Have since discontinued because it caused me to be very forgetful, some confusion, lost things like the keys to storage, documents, x-rays to name a few), when I would write something down I misspelled words and I had trouble sometimes remembering the correct word in a sentance. I knew what I wanted to say, but sometimes I couldn't think of the word I was searching for.

    Would have remained on it, but the memory/mind issues scared me.


    [This Message was Edited on 02/28/2008]
  14. PolarBear

    PolarBear New Member

    NO

    Took it for 3 months and it helped somewhat with pain, but side effect of weight gain and swelling was too much. I don't like the first commercial for it either, lol.

    PolarBear

  15. dragon06

    dragon06 New Member

    Been on it for over 2 years. Happy on it.
  16. harmony21

    harmony21 New Member

    BEEN ON IT FOR NEARLY 2 YEARS NOW AND I COULDNT GO WITHOUT IT

    sorry i used cap letters......

    angel hugs and blessings
    Connie
  17. robin1667

    robin1667 New Member

    no
    did not help with pain. Filled up with fluid and gained weight. Did not help with sleep at all. I actually felt worse. Glad it is helping some. I tried going on it twice. Brain fog was worse and more fatigue.
    [This Message was Edited on 02/28/2008]
  18. ladybird1

    ladybird1 New Member

    At first it was helping with usual side effects, slight weight gain and constipation (ended up getting Amitiza Rx for that).
    Then after I got up to 150 mg/2 day, notice hair falling.
    I had one of the rarer side effects (1 in 1000) caused my
    hair to go into a dormant phase (telogenic effluvium).
    I stopped it cold turkey. Had been on it nearly 2 months.
  19. LuvCherie

    LuvCherie New Member

    Yes. It took care of the constant all-over pain I was having. I hasn't helped with sleep but that isn't what the goal was anyway.
  20. Janalynn

    Janalynn New Member

    But I hope that this poll doesn't stop someone else from trying it because they could easily be a 'yes'.

    I was only on Lyrica for less than a month - Mgs? I can't even remember and it was only Oct. I started at 50. Unfortunately I swelled up like a balloon. I was also caring for my Mom and it was a bad time for me to be trying new meds and "experimenting". I just didn't feel well on it. Ironically my Mom had started Lyrica shortly before me (not for Fibro) and was doing great!! She was on 200 mgs.